MathSciNet Relay Station
MathSciNet bibliographic data
MR637707 (83d:28004) 28B05 (46G10)
Geitz, Robert F. Geometry and the Pettis integral. Trans. Amer. Math. Soc. 269 (1982), no. 2, 535–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement